# SDR IPXA2023081693926

- Difficulty date: August 11, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARB0029509
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING O/B FLAP I/B HINGE FOUND O/B SUPPORT BRACKET CRACKED AT STA XORS=538 .REMOVED, REPLACED CRACKED SUPPORT BRACKET AT THE L/H WING O/B FLAP I/B HINGE AT STA XORX=538 IAW SRM 51-31-01 AND AMM 20-50-02. (MINOR)
